RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 1, Number 4  

This issue of the Moscow Mathematical Journal is dedicated to the memory of I. G. Petrovskii on the occasion of his 100th anniversary


On first order logic of proofs
S. N. Artemov, T. Yavorskaya
475
On solutions for the Kadomtsev–Petviashvili I equation
J. E. Colliander, C. E. Kenig, G. Staffilani
491
Mixed spectrum reparameterizations of linear flows on $\mathbb T^2$
B. R. Fayad, A. B. Katok, A. Windsor
521
Lower bounds for the number of orbital topological types of planar polynomial vector fields “modulo limit cycles”
R. M. Fedorov
539
Gromov–Witten invariants and quantization of quadratic Hamiltonians
A. B. Givental'
551
Arithmetic coding and entropy for the positive geodesic flow on the modular surface
B. M. Gurevich, S. R. Katok
569
Some upper estimates of the number of limit cycles of planar vector fields with applications to Liénard equations
Yu. S. Ilyashenko, A. Panov
583
An application of potential analysis to minimal surfaces
N. S. Nadirashvili
601
Second order Casimirs for the affine Krichever–Novikov algebras $\widehat{\mathfrak{gl}}_{g,2}$ and $\widehat{\mathfrak{sl}}_{g,2}$
O. K. Sheinman
605
Sergei N. Artemov
Yu. S. Ilyashenko, V. B. Shehtman, M. A. Tsfasman
643
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019